Doliprane1000mg box of 8cps effervescent
search
  • Doliprane1000mg box of 8cps effervescent

Doliprane 1000mg box of 8cps effervescent


€2.14

Indications: This medicine contains paracetamol. Pain and/or fever (headaches, flu, dental pain...). May be prescribed for osteoarthritis pain. Reserved for adults and children over 50kg (approximately 15 years of age).


Qty
Out-of-Stock

  • Osteoarthritis and rheumatism
  • Pain in children
  • Fever in adults
  • Fever in children
  • Headaches and migraines
  • Pain management

Presentations of the medicine DOLIPRANE

DOLIPRANE 2.4% SUGAR-FREE: drinkable suspension (strawberry flavour); 100 ml bottle with graduated syringe per half kilo of body weight
DOLIPRANE 100 mg: powder for drinkable solution (orange flavour); box of 12 sachets
DOLIPRANE 100 mg: breakable suppository; box of 10
DOLIPRANE 150 mg: powder for drinkable solution (orange flavour) ; box of 12 sachets
DOLIPRANE 150 mg: suppository ; box of 10
DOLIPRANE 200 mg: powder for drinkable solution (orange flavour) ; box of 12 sachets
DOLIPRANE 200 mg: suppository ; box of 10
DOLIPRANE 300 mg: powder for drinkable solution (orange flavour) ; box of 12 sachets
DOLIPRANE 300 mg: suppository ; box of 10
DOLIPRANE 500 mg: scored tablet (white); box of 16
DOLIPRANE 500 mg: effervescent tablet (white); box of 16
DOLIPRANE 500 mg: capsule (yellow and blue); box of 16
DOLIPRANE 500 mg: powder for drinkable solution (orange flavour); box of 12 sachets
DOLIPRANE 1000 mg adult: tablet; box of 8
DOLIPRANE 1000 mg adult: scored effervescent tablet (orange flavour); box of 8
DOLIPRANE 1000 mg adult: capsule; box of 8
DOLIPRANE 1000 mg adult: powder for drinkable solution (orange flavour); box of 8 sachets
DOLIPRANE 1000 mg adult: suppository; box of 8

Composition of the medicine DOLIPRANE

p grad 1 kg p sachet p suppos
Paracetamol 15 mg 100 mg 100 mg
Sorbitol 71.25 mg
Maltitol +
Sugars 270 mg
Sodium 0,19 mg
p sachet p suppos p sachet
Paracetamol 150 mg 150 mg 200 mg
Sugars 40054 mg 540 mg
Sodium 0.29 mg 0.38 mg
p suppos p sachet p suppos
Paracetamol 200 mg 300 mg 300 mg
Sugars 800 mg
Sodium 0.57 mg
p cp p cp efferv p capsule
Paracetamol 500 mg 500 mg 500 mg
Sodium 0.56 mg 408 mg
Gluten (wheat starch) +
p sachet p cp p cp efferv
Paracetamol 500 mg 1000 mg 1000 mg
Sucrose 1,34 g 408 mg
Sodium 1.28 mg
p capsule p sachet p suppos
Paracetamol 1000 mg 1000 mg 1000 mg
Sucrose 2,68 g
Sodium 1.88 mg
No common excipients.

Contraindications of the drug DOLIPRANE

This medication should not be used in the following cases:
  • severe liver disease,

3400935294227

Specific References